# SDR LR7A9938

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 35360829
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION - PER HSP53131, FOUND RAMP BEAM CAP BENT AT RAMP STA 10.  REPLACED BEAM CAP IAW SMP 583 AND DWG 353608.
